# SDR ASAA2014021306850

- Difficulty date: February 13, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 28,584 hours, 8,569 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 473716
- Condition: Failed
- Location: Ram Air
- Part time: 8,041 hours, 2,297 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, RT PACK LIGHT ILLUMINATED ON RECALL.  NO OTHER DEFECTS NOTED. ACFT GROUNDED.  BITE CKD RT PACK ZONE TEMP REF AMM 21-61-00.  FOUND FAULT ON RT PACK RAM AIR ACTUATOR.  R & R RT PACK RAM AIR ACTUATOR, REF AMM 21-51-21-000-801 AND AMM 21-51-21-400-801.  PERFORMED RT PACK RAM AIR ACTUATOR TEST, ACTUATOR OPERATED NORMAL.  NO DEFECT NOTED.
